# SDR UALA2012062203346

- Difficulty date: June 17, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 84,890 hours, 13,627 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST LIGHTS DO NOT ILLUMINATE ON P61 PANEL IN EITHER TEST 1 FOR SLIDE OR TEST 2 FOR SPOILER.  FOUND EMERGENCY BATTERY FOR OFF-WING ESCAPE SYSTEM LEFT SIDE NOT SECURED.  RE-SECURED BATTERY AND OP CHECKED OK.
